# SDR DXTA200501008

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 1,405 hours, 866 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 4AS5120213006
- Part serial: 00128
- Condition: Inoperative
- Location: Nr 3 Flap
- Part time: 895 hours, 476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SUX, SLATS AND FLAPS WOULD NOT RETRACT.  SLAT/FLAP MAINTEN ICAS MESSAGE CAME ON.  TRIED TO RECYCLE SEVERAL TIMES BUT THE PROBLEM WOULD NOT CLEAR.  REPLACED NR 3 RT FLAP (OUTBD) ACTUATOR.  IAW A/C MM CHAPTER 27 AND CMP 275215 COMPLETED FLAP/SLAT CONTROL AND DRIVE SYSTEM - FUNCTIONAL TEST IAW CMP 275101 NO DEFECTS NOTED.  FLAP CONTROL SURFACES CHECK WITH CLINOMETER ALL DEG WITHIN LIMITS, 12 DEGREES, 20 DEGREES, 40 DEGREES NO DEFECTS.
